# SDR JGVR20230718001

- Difficulty date: July 18, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N680A0
- Make and model: Cessna 680A
- Aircraft serial: 680A0087
- Aircraft time: 5,766 hours, 3,864 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREAS ON THE RH HORIZONTAL STABILIZER INBOARD UPPER AND LOWER SKINS JUST FORWARD OF THE “PIE” FAIRING, PERFORMED NDT, SUBMITTED RESULTS FOR REPAIR DISPOSITION. TREATED, PRIMED AND TOP COATED REPAIR AREAS PER NJA ENGINEERING ORDER.
